Common fixed points of compatible maps in fuzzy metric spaces. (English) Zbl 0985.54009

Several researchers have defined the concept of fuzzy metric space in various ways. In this paper, the authors introduce the concept of compatibility on fuzzy metric space (in the sense of a definition given in [A. George and the reviewer, ibid. 64, No. 3, 395-399 (1994; Zbl 0843.54014)] and use it to prove common fixed point theorems for compatible mappings. It should be noted that the authors prove two common fixed point theorems for a fuzzy metric space having continuous \(t\)-norm defined by \(a^*b= \min\{a,b\}\), \(a,b\in [0,1]\). The authors do not discuss their results for an arbitrary continuous \(t\)-norm. It is of worth to investigate whether the fixed point theorems proved in this paper are true for arbitrary \(t\)-norms.


54A40 Fuzzy topology
54H25 Fixed-point and coincidence theorems (topological aspects)


Zbl 0843.54014
Full Text: DOI


[1] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64, 395-399 (1994) · Zbl 0843.54014
[2] Jungck, G., Compatible mappings and common fixed points, Internat. J. Math. Math. Sci., 9, 779-791 (1986) · Zbl 0613.54029
[3] Jungck, G., Compatible mappings and common fixed point (2), Internat. J. Math. Math. Sci., 11, 2, 285-288 (1988) · Zbl 0647.54035
[4] Kramosil, O.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica, 11, 326-334 (1975)
[5] Zadeh, L. A., Fuzzy sets, Inform. and Control, 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.